# SDR IPXA2015103195343

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 45,485 hours, 14,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR IS HARD TO OPEN, DIFFICULT TO RAISE THROUGH THE FIRST 2 FT OF TRAVEL.  LUBRICATED IAW AMM 12-21-18, REV 116.01, 10-22-15.
